# SDR P5CA9700362

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON RIGHT INBOARD FORE FLAP ON THE BOTTOM OF THE OUTBOARD EDGE.  REPAIRED WITH FIBERGLASS OVERLAYS PER BAC SRM 51-40-09.
